| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ canada.Two liners were returned and evaluated.Upon visual inspection the item and lot numbers have been verified.The returned liners have no damage with the screw being removed from one of them.The impactor heads have damage to the outside diameter along with zb180101 having damage to the metal portion.A review of the device history records identified no related deviations or anomalies during manufacturing.Reported event did not occur in the operating room or as part of a medical procedure.A definitive root cause cannot be determined.The event is confirmed via returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the items were rejected by the sterilization department because the provisional liners were chipped on the outer edges.There was no patient involvement.Attempts have been made and no further information has been provided.